# SDR REXA2012042900577

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 24,600 hours, 21,481 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TR WOULD NOT DEPLOY ON LANDING.  LEFT TR CHECKS GOOD IAW AMM 78-30-00.
